Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 121, NWS Dodge City, KS

May 26, 2019Ford County, Gray County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 26, 2019, 10:35 PM CDT for Ford County, Gray County, Kansas. It was in force for 55 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2019, 10:35 PM CDT (03:35 UTC)
Expired
May 26, 2019, 11:30 PM CDT
In force
55 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Ford County, KS, Gray County, KS

The radar

The Dodge City radar (KDDC), 11 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 10:38 PM CDTTSTM WND GST 50Montezuma, KS
May 26, 10:49 PM CDTTORNADO1 Nne Cimarron, KSQLCS BASED TORNADO WITH A PATH LENGTH OF APPROXIMATELY 0.75 MILES.
May 26, 10:51 PM CDTTORNADO1 N Howell, KSQLCS BASED TORNADO WITH A PATH LENGTH OF APPROXIMATELY 1.85 MILES.
May 26, 10:52 PM CDTTORNADO4 Ese Howell, KSQLCS BASED TORNADO WITH AN APPROXIMATE PATH LENGTH OF 1.68 MILES.
May 26, 10:55 PM CDTTSTM WND DMG3 W Dodge City, KSTREES UPROOTED PICTURED ON SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
May 26, 11:00 PM CDTTSTM WND DMGDodge City, KSTRAMPOLINE BLOWN INTO/KNOCKING DOWN WOOD FENCE PICTURED FROM SOCIAL MEDIA.
May 26, 11:00 PM CDTTSTM WND GST 602 Nne Dodge City, KS
May 26, 11:07 PM CDTTORNADO6 Sw Windhorst, KSQLCS BASED TORNADO WITH AN APPROXIMATE PATH LENGTH OF 3.09 MILES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 5:42 PM CDTSevere Thunderstorm WatchSPC6 hr
May 26, 9:26 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 739 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
739 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

102 
WUUS53 KDDC 270335
SVRDDC
KSC057-069-270430-
/O.NEW.KDDC.SV.W.0121.190527T0335Z-190527T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1035 PM CDT Sun May 26 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Ford County in southwestern Kansas...
  Gray County in southwestern Kansas...

* Until 1130 PM CDT.

* At 1035 PM CDT, a severe thunderstorm was located near Montezuma,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dodge City, Cimarron, Montezuma, Spearville, Ingalls, Ford, Ensign,
  Charleston, Howell, Wright, Bellefont, Windhorst, The Haggard Elev
  and Ft. Dodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3748 10053 3789 10064 3791 10023 3791 9957
      3783 9957 3762 9956
TIME...MOT...LOC 0335Z 239DEG 43KT 3751 10040 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

TATRO
3 follow-up statements
961 
WWUS53 KDDC 270349
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1049 PM CDT Sun May 26 2019

KSC057-069-270430-
/O.CON.KDDC.SV.W.0121.000000T0000Z-190527T0430Z/
Ford KS-Gray KS-
1049 PM CDT Sun May 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR FORD AND GRAY COUNTIES...

At 1048 PM CDT, a severe thunderstorm was located near Ensign, moving
east at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Dodge City, Cimarron, Montezuma, Spearville, Ingalls, Ford, Ensign,
Charleston, Howell, Wright, Bellefont, Windhorst, The Haggard Elev
and Ft. Dodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3748 10053 3789 10064 3791 10023 3791 9957
      3783 9957 3762 9956
TIME...MOT...LOC 0348Z 252DEG 41KT 3772 10027 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

TATRO
007 
WWUS53 KDDC 270412
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1112 PM CDT Sun May 26 2019

KSC069-270421-
/O.CAN.KDDC.SV.W.0121.000000T0000Z-190527T0430Z/
Gray KS-
1112 PM CDT Sun May 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR GRAY COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central and southwestern Kansas.

LAT...LON 3783 10021 3783 10023 3791 10023 3791 9957
      3762 9956 3753 10021
TIME...MOT...LOC 0411Z 244DEG 50KT 3786 9992 

$$

KSC057-270430-
/O.CON.KDDC.SV.W.0121.000000T0000Z-190527T0430Z/
Ford KS-
1112 PM CDT Sun May 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR FORD COUNTY...

At 1111 PM CDT, a severe thunderstorm was located near Wright, moving
northeast at 55 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Dodge City, Spearville, Ford, Howell, Bellefont, Wright, Windhorst
and Ft. Dodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3783 10021 3783 10023 3791 10023 3791 9957
      3762 9956 3753 10021
TIME...MOT...LOC 0411Z 244DEG 50KT 3786 9992 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

TATRO
089 
WWUS53 KDDC 270422
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1122 PM CDT Sun May 26 2019

KSC057-270432-
/O.EXP.KDDC.SV.W.0121.000000T0000Z-190527T0430Z/
Ford KS-
1122 PM CDT Sun May 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR FORD COUNTY WILL EXPIRE AT
1130 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central and southwestern Kansas.

Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Ford county until midnight.

LAT...LON 3783 10021 3783 10023 3791 10023 3791 9957
      3762 9956 3753 10021
TIME...MOT...LOC 0422Z 239DEG 43KT 3792 9979 

$$

TATRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 5:43 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, May 26, 5:43 PM CDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
543 PM CDT Sun May 26 2019

...Updated Aviation Discussion...

.SHORT TERM...(This afternoon through Monday)
Issued at 1149 AM CDT Sun May 26 2019

Another round of heavier rainfall and severe thunderstorms late
this afternoon and into the nighttime hours towards midnight as a
dryline pushing across from eastern Colorado into far western
Kansas by 6-7PM and spreading east and northeast through midnight.
A shortwave trough visible on IR pushing across northern Mexico
into eastern New Mexico and west Texas will continue to push into
eastern Colorado and western Kansas that will help support the
storms along the dryline pushing off the Front Range of Colorado.
This will allow for good leeside troughing to ignite cyclogenesis
over eastern Colorado with warm air pushing further north into
northern Kansas. With decent daytime heating, strong mixing will
occur under such a moist low level flow out of the south to
southeast enhanced with upslope winds. Strong cape up to 3000 J/kg
along with stronger low level shear over 40kts that will help aid
in good rotation with these storms to produce larger hail up to
tennis balls and isolated tornadoes being possible more so than it
was yesterday due to more upper level support with the
aforementioned shortwave trough extending into the mid levels to
support the dryline ignition this afternoon first over eastern
Colorado before pushing into the CWA. Damaging wind can also be
expected over 60mph with decent DCAPE and linear features that
these storms will turn into as the night wears on and models
depict more of a clump of severe rather than more discrete unlike
earlier in the event.

Expect mid to upper 70s for afternoon high temperatures this
afternoon with overnight lows dropping into the mid 50s to mid 60s
west to east with scattering out of clouds as the aforementioned
shortwave pushes to the northeast out of the CWA into north
central Kansas and Nebraska. Winds will turn more southwesterly
through the early morning with strong downsloping that will help
aid in a better warmup in the afternoon and stronger gusts up to
25-30 mph during the peak heating of the afternoon for Monday. Mid
80s for highs can be expected widespread across southwestern
Kansas with winds diminishing after sunset due to radiational
cooling under clear skies allowing for much cooler morning lows
for Tuesday into the upper 40s along the Colorado state line to
low 60s towards south central Kansas of the eastern counties. Any
storm development with severe weather for Monday afternoon and
evening will stay to the north into northwestern Kansas and into
the far reaches of Nebraska and Wyoming even though SPC depict and
marginal and slight area clipping the northern counties of the CWA
along the I-70 corridor. This will be something to keep an eye on
but models show these staying out of the area and will monitor in
the next round of forecasts overnight once this severe threat
exits the area over night tonight.

.LONG TERM...(Monday night through Sunday)
Issued at 129 PM CDT Sun May 26 2019

Quiet weather for the start of the long term for the majority of
the work week as upper level ridging sets up in place across the
Rockies and high plains giving way to dry northwest flow that will
allow southwest Kansas to dry out and warm up going towards the
weekend. Breezy southwest winds can be expected for the majority
of the week with leeside troughing across eastern Colorado but not
evident to be too deep to allow for stronger wind gusts not seeing
anything above the 20-30 mph range. Temperature wise through
Friday, expect morning lows to be in the 50s to mid 60s west to
east and afternoon highs in the 70s to low 80s.

The next disturbance looks to effect the CWA by Friday evening as
a deep low makes its way across the four corner region pushing the
aforementioned ridge to the east with increase divergence aloft
through the Rockies and high plains. This will give way to
increased storm chances and due to that time of year, the next
chance for widespread severe weather for the region. It is too far
out to determine what hazards can be expected or exact timing but
will be something to keep an eye on in the future forecasts after
the severe weather being dealt with currently in the short term.
Expect these storms chances to return over the weekend for
Saturday and Sunday with increased moist low level flow out of the
southeast pumping in good humid, Gulf of Mexico air into the area
giving way to more chances for severe to start off the month of
June. Otherwise, expect morning low temperatures in the 50s and
afternoon highs again in the 70s to low 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 533 PM CDT Sun May 26 2019

Ongoing thunderstorms in the vicinity of all TAF sites with
another round of heavier thunderstorms on station for GCK and LBL
between 02-06Z, DDC between 03-07Z, and HYS between 04-08Z as a
line of storms develops over eastern Colorado and pushes eastward
during these time frames. Expect lower MVFR ceilings and gustier
winds with these storms as well as lower visibility due to heavy
rainfall. The shortwave supporting these storms will push these
east of the area by 06-08Z respectively. At this time, ceilings
will start to lift to mid levels then scattering out by 14Z as
daytime heating erodes any radiational capping and winds mix to
the surface gusting up to 25kts out of the south to southwest. No
threats for thunderstorms at the end of the period staying well
north of HYS with gusty winds diminishing after sunset after the
end of the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  60  83  58  78 / 100   0  10  10
GCK  57  83  51  76 /  90   0   0   0
EHA  55  83  49  76 /  80   0   0   0
LBL  57  84  53  78 /  90   0   0   0
HYS  61  84  61  79 /  90   0  10  10
P28  64  83  66  83 / 100   0  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for KSZ030-031-043>046-
062>066-075>081-085>090.

&&

SHORT TERM...Lowe
LONG TERM...Lowe
AVIATION...Lowe
Hazardous weather outlook, May 26, 1:43 PM CDT, 8 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
143 PM CDT Sun May 26 2019

KSZ030-031-043>046-061>066-074>081-084>090-271845-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
143 PM CDT Sun May 26 2019 /1243 PM MDT Sun May 26 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...This afternoon and tonight.

Day 1 Discussion
----------------

Increased severe weather risk this afternoon and evening into the
nighttime hours towards midnight as storms already starting to
fire off over eastern Colorado expecting to push across the Kansas
state line in the next hour or so with threats for hail and wind
with a few tornadoes possible. A tornado watch is in effect
through tonight for these western counties as far east as the HWY
83 corridor to include Scott City, Garden City, and down to
Liberal with points to the west. Expect this ongoing threat to
spread east and northeast throughout the evening, especially with
wind and hail being the main threat as tornado chances decrease as
the night wears on and storms become much more disorganized and
clumped together. Flooding will be a high concern as well with
these storms expecting an additional 1-3 inches of rainfall for
much of the CWA in areas already very much saturated and nowhere
for any runoff to go. The flash flood watch in effect through the
early morning hours and ongoing warnings will be produced as
warranted with the aforementioned storm activity.

Day 1 Hazards
-------------
* Tornado: Elevated risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Flooding: Elevated risk
* Lightning: Significant risk

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Days 2-7 Discussion
-------------------

Quiet long term weather in terms of hazards with an elevated fire
risk for Monday with increased wind and lower relative humidity
with storm threats non existent through the end of the week. The
next round of storms are expected for Friday night and into the
weekend on Saturday with lightning a main threat for now as severe
parameters look scarce this far out, but definitely not out of
the question given the time of year and recent history of the
weather in the past couple of weeks.

Days 2-7 Hazards
----------------
* Monday
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Tuesday
  No hazards.

* Wednesday
  No hazards.

* Thursday
  No hazards.

* Friday
* Lightning: Limited risk

* Saturday
* Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for points along and west of HWY
83 through 10PM CDT tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

LOWE

In the hours before

Local storm report, May 26, 6:41 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
641 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             8 N SPEARVILLE          37.96N 99.75W
05/26/2019  E0.25 INCH       HODGEMAN           KS   PUBLIC

            FACEBOOK POST OF PEA SIZE HAIL NEAR D AND
            226 RD.

0415 PM     HAIL             1 SE SATANTA            37.43N 100.98W
05/26/2019  E0.25 INCH       HASKELL            KS   PUBLIC

            PEA SIZE HAIL REPORTED SOUTHEAST OF SATANTA.

&&
Special weather statement, May 26, 7:35 PM CDT, 3 hours before
Special Weather Statement
National Weather Service Dodge City KS
735 PM CDT Sun May 26 2019

KSZ065-066-270130-
Stafford KS-Pawnee KS-
735 PM CDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PAWNEE AND NORTHERN
STAFFORD COUNTIES UNTIL 830 PM CDT...

At 735 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Seward, moving northeast at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
St. John, Hudson, Seward and Radium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.

LAT...LON 3799 9878 3807 9901 3826 9884 3826 9849
TIME...MOT...LOC 0035Z 219DEG 49KT 3820 9878

TATRO
Special weather statement, May 26, 8:43 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Dodge City KS
843 PM CDT Sun May 26 2019

KSZ061-074-084-085-270245-
Stanton KS-Stevens KS-Hamilton KS-Morton KS-
843 PM CDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR MORTON...SOUTHWESTERN HAMILTON...
STANTON AND WESTERN STEVENS COUNTIES UNTIL 945 PM CDT/845 PM MDT/...

At 842 PM CDT/742 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles east of Two Buttes
to 7 miles north of Griggs. Movement was east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Elkhart, Johnson City, Rolla, Manter, Richfield, Wilburton, The
Saunders Elevator and Big Bow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT/900 PM MDT/ for
southwestern Kansas.

LAT...LON 3774 10204 3774 10153 3699 10154 3699 10204
TIME...MOT...LOC 0142Z 268DEG 24KT 3761 10219 3671 10210

TATRO
Special weather statement, May 26, 9:16 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Dodge City KS
916 PM CDT Sun May 26 2019

KSZ084-085-270300-
Stevens KS-Morton KS-
916 PM CDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORTON AND STEVENS
COUNTIES UNTIL 1000 PM CDT...

At 915 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Richfield to 6 miles southwest of Hough.
Movement was northeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Hugoton, Rolla, Moscow, Woods, Feterita and Cave.

A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Kansas.

LAT...LON 3700 10171 3739 10175 3738 10107 3700 10107
TIME...MOT...LOC 0215Z 233DEG 40KT 3733 10175 3679 10163

TATRO
Local storm report, May 26, 10:05 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1005 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     TSTM WND GST     1 WSW LIBERAL           37.04N 100.95W
05/26/2019  M77 MPH          SEWARD             KS   ASOS

&&

JRJ
Local storm report, May 26, 10:09 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1009 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     1 WSW LIBERAL           37.04N 100.95W
05/26/2019  E58 MPH          SEWARD             KS   ASOS

&&

JRJ

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:35 PM CDTSpecial Weather StatementDDCStafford55 min
May 26, 8:43 PM CDTSpecial Weather StatementDDCMorton, Stanton62 min
May 26, 9:16 PM CDTSpecial Weather StatementDDCStevens44 min
May 26, 9:40 PM CDTSevere Thunderstorm WarningDDCMeade, Seward, Stevens65 min
May 26, 10:22 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Gray, Kiowa, Meade53 min
May 26, 10:38 PM CDTSpecial Weather StatementDDCFinney, Lane, Scott52 min
May 26, 10:43 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman, Lane, Ness and 1 more47 min
May 26, 11:07 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Edwards, Ford, Hodgeman and 4 more53 min
May 26, 11:12 PM CDTFlash Flood WarningDDCFinney, Ford, Gray, Hodgeman, Ness4 hr
May 26, 11:19 PM CDTFlash Flood WarningDDCEdwards, Pawnee, Rush, Stafford4 hr
May 26, 11:21 PM CDTSevere Thunderstorm WarningDDCEllis, Hodgeman, Lane, Ness, Pawnee, Rush and 1 more54 min
May 26, 11:51 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more54 min
May 27, 12:00 AM CDTSevere Thunderstorm WarningDDCEllis, Rush45 min
May 27, 2:51 AM CDTRiver Flood WarningDDCEllis13 hr
May 27, 3:32 AM CDTSpecial Weather StatementDDCBarber, Comanche43 min
May 27, 4:10 AM CDTSpecial Weather StatementDDCBarber50 min
May 27, 5:38 AM CDTAreal Flood WarningDDCBarber, Comanche24 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.